# SDR DALA1134239863

- Difficulty date: May 14, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 72,609 hours, 70,201 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR ALL 8 DOOR STOPS ON DOOR ARE GOUGED.  REMOVED AND REPLACED 16EA DOOR STOPS L-1 DOOR IAW SRM 51-30-1 AND OHM  52-11-00.  INSPECTION AND LEAK CHECK IAW OHM 52-11-00.  CHECKED GOOD.
